Symplectic gluing along hypersurfaces and resolution of isolated orbifold singularities.
Inventiones mathematicae, Tome 119 (1995) no. 3, pp. 129-154
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
symplectic topology, symplectic manifolds, 4-manifolds, resolution, symplectic singularities
@article{IM_1995__119_3_144250,
author = {Jon G. Wolfson and John D. McCarthy},
title = {Symplectic gluing along hypersurfaces and resolution of isolated orbifold singularities.},
journal = {Inventiones mathematicae},
pages = {129--154},
year = {1995},
volume = {119},
number = {3},
zbl = {0854.57010},
url = {http://geodesic.mathdoc.fr/item/IM_1995__119_3_144250/}
}
TY - JOUR AU - Jon G. Wolfson AU - John D. McCarthy TI - Symplectic gluing along hypersurfaces and resolution of isolated orbifold singularities. JO - Inventiones mathematicae PY - 1995 SP - 129 EP - 154 VL - 119 IS - 3 UR - http://geodesic.mathdoc.fr/item/IM_1995__119_3_144250/ ID - IM_1995__119_3_144250 ER -
Jon G. Wolfson; John D. McCarthy. Symplectic gluing along hypersurfaces and resolution of isolated orbifold singularities.. Inventiones mathematicae, Tome 119 (1995) no. 3, pp. 129-154. http://geodesic.mathdoc.fr/item/IM_1995__119_3_144250/